# SDR DL72S991020

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163367
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/E SKIN WORN APPROX 3 INCH LONG AREA O/B END OF FLAP.  REPAIRED PER M/M 57-52-0 FIG 803.
